# SDR DL76S980466

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2/4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 LEADING EDGE SLAT WAS FOUND WITH A 5 DIA DELAMINATION ON THE UPPER SKIN OF THE TRAILING EDGE WEDGE.  THE NR 4 SLAT WAS FOUND WITH A 7 DIA DELAMINATION ON THE UPPER SKIN OF THE TRAILING EDGE WEDGE.  BOTH DELAMINATIONS WERE REPAIRED PER THE B767 SRM 57-43-02 AND DOCUMENTED PER  ER/A 364089-14AD.
